Some Improved Class of Ratio Estimators for Finite Population Variance with the Use of Known Parameters

Authors

  • Awwal Adejumobi Department of Mathematics, Faculty of Physical Sciences, Kebbi State University of Science and Technology, Aliero, Nigeria.
  • Mojeed A. Yunusa Department of Statistics, Usmanu Danfodiyo University, Sokoto, Nigeria.

DOI:

https://doi.org/10.5281/zenodo.7271392

Keywords:

Population variance, Mean Square Error, Ratio Estimator, Efficiency

Abstract

In this paper, we proposed some improved class of ratio estimators for finite population variance with the use of known parameters. The proposed estimators are obtained by transforming both the sample variances of the study and auxiliary variables, as well as the use of known parameters. The Mean Square Error of the proposed estimators have been obtained and the conditions for their efficiency over some existing variance estimators have been established. The present family of finite variance estimator, having obtaining the optimal values of the constants, exhibit significant improvement over the estimators considered in the study. The empirical study is also conducted to support the theoretical results and the results revealed that the suggested estimators are more efficient.

Author Biography

Awwal Adejumobi, Department of Mathematics, Faculty of Physical Sciences, Kebbi State University of Science and Technology, Aliero, Nigeria.

A researcher at the department of mathematics, faculty of physical sciences, kebbi state university of science and technology, Aliero, Nigeria. 

Downloads

Published

2022-10-06

How to Cite

Awwal Adejumobi, & Mojeed A. Yunusa. (2022). Some Improved Class of Ratio Estimators for Finite Population Variance with the Use of Known Parameters. LC International Journal of STEM (ISSN: 2708-7123), 3(3), 35-45. https://doi.org/10.5281/zenodo.7271392